MathSciNet Relay Station
MathSciNet bibliographic data
MR506172 (58 #22020) 12A70 (10D15)
Deligne, Pierre Les constantes locales de l'équation fonctionnelle de la fonction $L$ d'Artin d'une représentation orthogonale. (French) Invent. Math. 35 (1976), 299–316.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement